Side Effects Of Taking Antihypertensive Drugs With Supplements?

Illustration of Side Effects Of Taking Antihypertensive Drugs With Supplements?
Illustration: Side Effects Of Taking Antihypertensive Drugs With Supplements? uspharmacist.com

Sorry … I want to ask if the drug molaneuron is taken with nifedipine if it is dangerous or not

1 Answer:

Hello, thank you for the question to HealthReplies.com

Molaneuron is a supplement that contains vitamins B1, B6, and B12. This supplement has no specific interactions with nifedipine and you can take together. Nifedipine itself is an antihypertensive drug from the calcium channel blocker (CCB) group that is given to lower and control blood pressure in people with hypertension. Supplements of vitamins B1, B6, and B12 are classified as over-the-counter drugs (with green circle labels), while nifedipine is classified as hard drugs (with red circle labels). You can buy free drugs and you consume them yourself without the need to see a doctor first, but you should not buy drugs from the class of hard drugs and take them if you have not done a doctor's examination first.


If you have hypertension, make sure you always control your doctor. This disease is an incurable disease, but high blood pressure can be controlled by using drugs and also changes in diet and lifestyle.

So much information from me, hopefully enough answer

: by

Related Question

The Impact Of Not Taking TB Medication Even For One Day?

The Impact Of Not Taking TB Medication Even For One Day?

(1 year ago)

Morning, I want to ask this, I have tuberculosis and have been undergoing treatment for 2 months. My last medicine was finished on Wednesday and will take the advanced phase medici...

Feeling Itching From Inside The Body Accompanied By A Blackened Body?

Feeling Itching From Inside The Body Accompanied By A Blackened Body?

(10 months ago)

good night doctor, I want to ask why yes these weeks I often feel itchy all over my body, even my head and eyes also itch? but the itching feels like in the body, not on the skin. ...

The Relationship Of Stress And Depression To An Increase In Neutrophil Levels During Examination?

The Relationship Of Stress And Depression To An Increase In Neutrophil Levels During Examination?

(1 year ago)

Hello. I want to ask. in the past 2 months I have experienced stress and severe depression. a few days ago I did a blood test. it says that my Neutrophil value is above normal. Doe...

Leave a Reply

Your email address will not be published. Required fields are marked *